Fethi Ben Amor
Riesz spaces of order bounded disjointness preserving operators

Comment.Math.Univ.Carolin. 48,4 (2007) 607-622.

Abstract:Let $L$, $M$ be Archimedean Riesz spaces and $\Cal L_{b}(L,M)$ be the ordered vector space of all order bounded operators from $L$ into $M$. We define a Lamperti Riesz subspace of $\Cal L_{b}(L,M)$ to be an ordered vector subspace $\Cal L$ of $\Cal L_{b}(L,M)$ such that the elements of $\Cal L$ preserve disjointness and any pair of operators in $\Cal L$ has a supremum in $\Cal L_{b}(L,M)$ that belongs to $\Cal L$. It turns out that the lattice operations in any Lamperti Riesz subspace $\Cal L$ of $\Cal L_{b}(L,M)$ are given pointwise, which leads to a generalization of the classic Radon-Nikod\'ym theorem for Riesz homomorphisms. We then introduce the notion of maximal Lamperti Riesz subspace of $\Cal L_{b}(L,M)$ as a generalization of orthomorphisms. In this regard, we show that any maximal Lamperti Riesz subspace of $\Cal L_{b}(L,M)$ is a band of $\Cal L_{b}(L,M)$, provided $M$ is Dedekind complete. Also, we extend standard transferability theorems for orthomorphisms to maximal Lamperti Riesz subspace of $\Cal L_{b}(L,M)$. Moreover, we give a complete description of maximal Lamperti Riesz subspaces on some continuous function spaces.

Keywords: continuous functions spaces, disjointness preserving operator, Lamperti Riesz subspace, order bounded operator, orthomorphism, Radon-Nikod\'ym, Riesz space
AMS Subject Classification: 06F20, 47B65